Academic Journals Database
Disseminating quality controlled scientific knowledge

Parameterized KAM Theorem for Differentiable Hamiltonian Vector Fields without Action-Angle Variables

ADD TO MY LIST
 
Author(s): Wu-hwan Jong | Jin-chol Paek

Journal: Journal of Theoretical Physics and Cryptography
ISSN 2322-3138

Volume: 4;
Start page: 17;
Date: 2013;
Original page

Keywords: KAM theorem | parameterized KAM theorem | invariant tori | differentiable Hamiltonian | action-angle Variable

ABSTRACT
We proved a parameterized KAM theorem in Hamiltonian system which has differentiable Hamiltonian without action-angle coordinates. It is a generalization of the result of [20] that deals with real analytic Hamiltonians.
Why do you need a reservation system?      Affiliate Program